# SDR DALA2024012200994

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,477 hours, 38,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Target
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 R4 GIRTBAR AFT FITTING MISSING TARGET. CORRECTIVE ACTION: REINSTALLED TARGET AND OPS CHECKED NORMAL PER B757 AMM 52-71. (5102579)
